| Catalog Number |
SRL-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "to down size¿.This record is for the left-side.Device has been explanted and will be returned.
Additional Manufacturer Narrative
Continued e1 -- alternate phone number: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed an opening assessed as fold flaw opening.As per the investigation procedure, creases, wear abrasion and non-penetrating nicks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.
Event or Problem Description
Healthcare professional reported "rupture" and "to down size¿.This record is for the left-side.Device has been explanted.